# SDR COMA9760139

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30122B
- Condition: Failed
- Location: Nr 3 Hyd Syst
- Part time: 5,295 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

NR 3 HYDRAULIC SYSTEM LOW PRESSURE WARNING DURING FLIGHT.  SYSTEM QUANTITY INDICATED EMPTY.  REPLACED NR 3 HYDRAULIC PUMP.
